Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Blood in stool followed by fever up to 104.

Hi, i am 22 and slightly overweight. Sometimes when i pass stool, there is lots of blood which falls along with it. there is a lot of pain in the process, but is followed by high fever up to 104. i am embarresed to go to any doc or tell my family members. Pls help because i want to know if its just hemerroids as something can be done about to it than to hear of something like a cancer .
Asked On : Fri, 18 Feb 2011
Answers:  3 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi.welcome to HealthcareMagic forum.stop thinking irrelevant things.there is need of urgent medical per your saying most likely it is infective but can be any thing.delay is not early stages even cancer can be visit to doctor as early as possible.
Answered: Fri, 18 Feb 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
The chances of it's being piles are more and you should try to loosen your stool first and check the inflammation that is causing pain. In Ayurveda we recommend abhyarisht with punarnava guggul bd panch sakar churan with bol parpiti in it with hot water. locally Arshhita oint. can be applied.
Answered: Sun, 20 Feb 2011
I find this answer helpful
  User's Response
yeah doc is nessacary at this pt. my mom had a tear in her colon because of constipation... you could go septic if this is the case.
good luck
Answered: Sat, 19 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor